# SDR R61A201905060514

- Difficulty date: May 6, 2019
- Submitted: May 18, 2019
- Operation: Air carrier
- Aircraft: N444YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000453
- Aircraft time: 11,262 hours, 7,595 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: 17116240406
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK *** RT WING TIP ASSY FRONT SPAR WAS FOUND CRACKED. RT WING TIP ASSY REPLACED IAW AMM 57-30-00/400. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
